Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 20, 2011, 11:19 AM CDT for 5 counties in Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 11:19 AM CDT (16:19 UTC)
- Expired
- May 20, 2011, 11:45 AM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
Counties Crawford County, AR, Washington County, AR, Adair County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
082
WWUS84 KTSA 201619
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT FRI MAY 20 2011
ARZ010-019-029-OKZ049-068>070-072-074>076-201645-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE
OK-MUSKOGEE OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
1119 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND SOUTHWESTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND LATIMER
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 1119 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF RHEA TO 3 MILES SOUTHWEST OF VIAN TO 2
MILES SOUTHWEST OF SARDIS...MOVING EAST AT 45 MPH.
A LARGE PORTION OF CRAWFORD...WESTERN SEBASTIAN...SOUTHWESTERN
WASHINGTON...SOUTHEASTERN CHEROKEE...HASKELL...LE FLORE...
SOUTHEASTERN MUSKOGEE...NORTHEASTERN PUSHMATAHA...SEQUOYAH...LATIMER
AND SOUTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
1145 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3581 9396 3566 9407 3450 9468 3463 9551
3469 9551 3551 9507 3610 9446 3610 9438
3590 9395
TIME...MOT...LOC 1619Z 287DEG 38KT 3601 9436 3547 9500
3464 9541
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 20, 11:02 AM CDT, 17 minutes earlier.
Area forecast discussion, May 20, 11:02 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1102 AM CDT FRI MAY 20 2011 .DISCUSSION... LEADING EDGE OF COLD POOL PUSHING ACROSS FAR ERN OK THIA MORNING... WITH ABUNDANT TSRA OCCURRING ALONG AND BEHIND ACROSS ALL OF THE CWA. EXPECT AREAL COVERAGE TO DECREASE ACROSS WRN ZONES EARLY THIS AFTERNOON...BUT EXPECT ACTIVITY TO BE ONGOING ACROSS FAE ERN OK AND NW AR FOR MOST OF THE AFTERNOON. HAVE OPTED TO LEAVE TEMPS AS THEY ARE FOR NOW AS ADVERTISED MAX TEMPS ARE WITHIN REASON GIVEN PRECIP AND CLOUD TRENDS. DRY LINE WILL REMAIN WELL TO THE WEST TODAY. EXPECT ADDITIONAL ACTIVITY TO FIRE ACROSS DRY LINE LATER THIS AFTERNOON...AND LIKE LAST NIGH MAY MAKE A RUN AT ERN OK DURING THE OVERNIGHT HOURS. UPDATED ZFP/PFM/AFM OUT SHORTLY. ZONE UPDATE WILL ALSO REFLECT ADDITIONS OF A FLASH FLOOD WATCH AND TORNADO WATCH FOR PARTS OF ERN OK AND NW AR. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....18
Hazardous weather outlook, May 20, 5:10 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 510 AM CDT FRI MAY 20 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 AM CDT FRI MAY 20 2011 ...CHANCE OF SEVERE STORMS TODAY AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID MORNING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MIDDAY. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MIDDAY. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. DISCUSSION... A LINE OF STORMS OVER CENTRAL OKLAHOMA THIS MORNING WILL MOVE EAST INTO EASTERN OKLAHOMA LATER THIS MORNING AND INTO NORTHWEST ARKANSAS BY AROUND MIDDAY. MARGINALLY SEVERE WIND AND HAIL ARE POSSIBLE IN A FEW SPOTS WITH THIS FIRST ROUND OF STORMS. LOCALLY HEAVY RAINFALL IS A GOOD BET AS WELL. MORE STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BY LATE THIS AFTERNOON OVER CENTRAL OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT. IF THE ATMOSPHERE CAN RECOVER FROM THE MORNING STORMS...THERE WILL BE A BETTER RISK OF SEVERE WEATHER WITH THIS ROUND OF STORMS. IF STORMS ARE MORE DISCREET...VERY LARGE HAIL AND EVEN AN ISOLATED TORNADO ARE POSSIBLE. OTHERWISE...DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS. GIVEN THE MULTIPLE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED...SOME AREAS COULD SEE SOME FLASH FLOODING. RIGHT NOW...IT APPEARS THE AREA WITH THE BEST CHANCE FOR HEAVY RAIN WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... A FAIRLY UNSETTLED WEATHER PATTERN IS IN PLACE OVER OKLAHOMA AND ARKANSAS...AND IS EXPECTED TO PERSIST TILL WELL INTO NEXT WEEK. A FRONT WILL SWEEP THROUGH THE REGION BY TONIGHT...WITH SOME ACTIVITY LINGERING INTO SATURDAY MORNING IN THE EAST. STORM CHANCES RETURN SUNDAY AS THE BOUNDARY LIFTS BACK NORTH INTO THE REGION...AND WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK DISTURBANCES MOVE ACROSS THE REGION. A STRONGER SYSTEM IS EXPECTED TO MOVE ACROSS THE PLAINS BY THE MIDDLE OF NEXT WEEK. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT...WITH CHANCES OF RAIN FINALLY COMING TO AN END ON THURSDAY. SMALL CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FOR THE LATTER PART OF THE WEEKEND INTO NEXT WEEK...GIVEN THE TIME OF YEAR AND THE PRESENCE OF SOME UPPER LEVEL SUPPORT. FLOODING MAY BECOME A CONCERN IF STORMS HIT THE SAME AREAS OVER AND OVER THROUGHOUT THE COURSE OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 20, 9:34 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT FRI MAY 20 2011
OKZ062-063-067-068-070>074-201500-
CHEROKEE OK-DELAWARE OK-HASKELL OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
934 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...EASTERN MAYES AND SOUTHEASTERN WAGONER
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG
AT 934 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SALINA TO 4 MILES SOUTHWEST OF
PEGGS TO 7 MILES WEST OF SCIPIO...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF CHEROKEE...SOUTHWESTERN DELAWARE...WESTERN
HASKELL...MCINTOSH...EASTERN MAYES...MUSKOGEE...NORTHERN PITTSBURG...
NORTHWESTERN SEQUOYAH AND SOUTHEASTERN WAGONER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1000 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3600 9480 3523 9532 3502 9549 3502 9551
3486 9560 3493 9610 3505 9610 3516 9599
3522 9599 3603 9531 3646 9532 3650 9482
TIME...MOT...LOC 1434Z 234DEG 39KT 3638 9519 3607 9513
3508 9605Special weather statement, May 20, 9:36 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 AM CDT FRI MAY 20 2011
ARZ011-020-201500-
FRANKLIN AR-MADISON AR-
936 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHWESTERN MADISON
AT 937 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PARADISE...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PARADISE...TAFT...WATALULA...JETHRO...MOUNTAIN TOP...
BARNES...TURNERS BEND...CASS AND REDDING.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9362 3576 9369 3563 9370 3553 9376
3557 9397 3573 9394 3573 9392 3575 9391
3575 9389 3576 9393 3578 9393 3580 9360
TIME...MOT...LOC 1437Z 193DEG 38KT 3564 9384Special weather statement, May 20, 9:55 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT FRI MAY 20 2011
ARZ001-010-OKZ069-201530-
ADAIR OK-BENTON AR-WASHINGTON AR-
955 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND WESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
NORTHERN ADAIR
AT 955 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER STILWELL...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...MARIETTA...STILWELL...BARON...CHRISTIE...WESTVILLE...
BALLARD...WATTS...LAKE FRANCIS...SUMMERS AND CINCINNATI.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9441 3576 9455 3580 9476 3616 9467
3617 9456
TIME...MOT...LOC 1455Z 193DEG 37KT 3584 9463Local storm report, May 20, 10:45 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM TSTM WND DMG 6 SSE LOCUST GROVE 36.12N 95.13W
05/20/2011 MAYES OK EMERGENCY MNGR
BUILDING AND TREE DAMAGE REPORTED ON STATE HIGHWAY 82 ON
THE CHEROKEE AND MAYES COUNTY LINE.
&&
KAHSpecial weather statement, May 20, 11:16 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 AM CDT FRI MAY 20 2011
ARZ001-010-201715-
BENTON AR-WASHINGTON AR-
1116 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND NORTHERN WASHINGTON
AT 1115 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF SULPHUR SPRINGS TO 2 MILES WEST OF
LINCOLN...MOVING EAST AT 30 MPH.
MUCH OF BENTON AND NORTHERN WASHINGTON COUNTIES WILL BE AFFECTED BY
THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3622 9389 3610 9394 3592 9395 3591 9452
3650 9446 3651 9439 3651 9387 3639 9387
3639 9388 3637 9387
TIME...MOT...LOC 1615Z 261DEG 25KT 3649 9436 3596 9443Special weather statement, May 20, 11:19 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT FRI MAY 20 2011
ARZ010-019-029-OKZ049-068>070-072-074>076-201645-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE
OK-MUSKOGEE OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
1119 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND SOUTHWESTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND LATIMER
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 1119 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF RHEA TO 3 MILES SOUTHWEST OF VIAN TO 2
MILES SOUTHWEST OF SARDIS...MOVING EAST AT 45 MPH.
A LARGE PORTION OF CRAWFORD...WESTERN SEBASTIAN...SOUTHWESTERN
WASHINGTON...SOUTHEASTERN CHEROKEE...HASKELL...LE FLORE...
SOUTHEASTERN MUSKOGEE...NORTHEASTERN PUSHMATAHA...SEQUOYAH...LATIMER
AND SOUTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
1145 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3581 9396 3566 9407 3450 9468 3463 9551
3469 9551 3551 9507 3610 9446 3610 9438
3590 9395
TIME...MOT...LOC 1619Z 287DEG 38KT 3601 9436 3547 9500
3464 9541The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:33 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 57 min |
| May 19, 11:34 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 56 min |
| May 20, 12:01 AM CDT | Special Weather Statement | TSA | Creek | 29 min |
| May 20, 12:27 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 33 min |
| May 20, 1:02 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 20, 1:06 AM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| May 20, 2:27 AM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| May 20, 5:54 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 66 min |
| May 20, 6:00 AM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| May 20, 6:29 AM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 20, 6:32 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| May 20, 6:57 AM CDT | Special Weather Statement | TSA | Cherokee | 33 min |
| May 20, 7:03 AM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| May 20, 7:14 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa, Washington | 31 min |
| May 20, 7:44 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 61 min |
| May 20, 7:49 AM CDT | Special Weather Statement | TSA | Adair | 26 min |
| May 20, 7:51 AM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| May 20, 8:42 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| May 20, 9:34 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Mayes, Muskogee, Pittsburg | 26 min |
| May 20, 9:45 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Ottawa and 2 more | 2 hr |
| May 20, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 35 min |
| May 20, 10:18 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 27 min |
| May 20, 11:08 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 97 min |
| May 20, 11:12 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 16 hr |
| May 20, 11:27 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg | 2 hr |
| May 20, 11:35 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 55 min |
| May 20, 11:36 AM CDT | Tornado Warning | TSA | Adair, Sequoyah | 24 min |
| May 20, 11:38 AM CDT | Tornado Warning | TSA | Sequoyah | 37 min |
| May 20, 11:47 AM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 28 min |
| May 20, 11:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 66 min |
| May 20, 12:17 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Sequoyah | 3 hr |
| May 20, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 60 min |
| May 20, 1:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 29 min |
| May 20, 1:18 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 63 min |
| May 20, 3:39 PM CDT | Special Weather Statement | TSA | Pittsburg | 51 min |
| May 20, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 84 min |
| May 20, 4:18 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 4:28 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| May 20, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 65 min |
| May 20, 5:11 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| May 20, 5:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 68 min |
| May 20, 5:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 52 min |
| May 20, 5:52 PM CDT | Areal Flood Advisory | TSA | Adair, LeFlore, Sequoyah | 53 min |
| May 20, 8:07 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 23 min |
| May 20, 8:32 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 58 min |
| May 20, 8:50 AM CDT | Special Weather Statement | TSA | Sebastian | 40 min |
| May 20, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 67 min |
| May 20, 9:36 AM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 20, 10:15 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 60 min |
| May 20, 11:16 AM CDT | Special Weather Statement | TSA | Benton, Washington | 59 min |
| May 20, 11:39 AM CDT | Flash Flood Warning | TSA | Madison, Washington | 3 hr |
| May 20, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 82 min |
| May 20, 12:56 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 94 min |
| May 20, 6:14 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 61 min |
| May 20, 6:42 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 63 min |
Nearby
Special Weather Statements in Oklahoma, 2011Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.